# SDR DALA2021050402531

- Difficulty date: May 2, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 84,370 hours, 38,125 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3244 CRACK INDICATION FOUND AT OPEN HOLE H8 LOC. CROSSBEAM SPLICING FR16 R/H. CORRECTIVE ACTION: PERFORMED REPAIR PER ERA 590967-14AD REV. ORIGINAL AND PRI 590967-14 REV.0. (1797958)
